О спектральном разложении произвольного кососамосопряженного оператора в гильбертовом кватернионном бимодуле.

In the article the spectral decomposition of a skew-selfadjoint linear operator (including the unbounded case) acting on a quaternion Hilbert bimodule is obtained. Earlier the last results on this topic concerning in finite dimensional quaternion spaces had been obtained even in the beginning of 80's (see Viswanath K. Normal operators on quaternionic Hilbert spaces // Trans. Amer. Math. Soc. - 1971. - v. 162. - p. 337-350). We essentially develop ideas and results presented in Viswanath's work and in our earlier works.